Vol. 8, No. 5, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 6, 1605–1954
Issue 5, 1269–1603
Issue 4, 945–1268
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
On estimates for fully nonlinear parabolic equations on Riemannian manifolds

Bo Guan, Shujun Shi and Zhenan Sui

Vol. 8 (2015), No. 5, 1145–1164
Abstract

We present some new ideas to derive a priori second-order estimates for a wide class of fully nonlinear parabolic equations. Our methods, which produce new existence results for the initial-boundary value problems in n, are powerful enough to work in general Riemannian manifolds.

Keywords
fully nonlinear parabolic equations, a priori estimates, subsolutions, concavity
Mathematical Subject Classification 2010
Primary: 35K55
Secondary: 35B45, 58J35
Milestones
Received: 21 October 2014
Revised: 13 February 2015
Accepted: 30 April 2015
Published: 28 July 2015
Authors
Bo Guan
Department of Mathematics
Ohio State University
231 W 18th Street
Columbus, OH 43210
United States
School of Mathematical Sciences
Xiamen University
Xiamen 361005
China
Shujun Shi
School of Mathematical Sciences
Harbin Normal University
Harbin 150025
China
Zhenan Sui
Department of Mathematics
Ohio State University
231 W 18th Street
Columbus, OH 43210
United States